# SDR GTIA2018060192673

- Difficulty date: May 29, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-232
- Aircraft serial: 6907
- Aircraft time: 5,154 hours, 2,316 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  FROM 600 FT TO THE GATE, HAD AN ODOR IN THE CABIN AND COCKPIT.   BOTH PACKS AND BLEEDS ON,  APPLIED TSM 05-50-810-813-A,   PERFORMED GVI.  CHECKED NO OIL CONTAMINATION IN THE APU IAW AMM 49-16-00. RAN BOTH PACKS WITH ENGINES ON, IAW AMM 71-00-00 AND SUSPECT ODOR SOURCE FROM THE NR 1 PACK.
